# SDR YENA2023071200789

- Difficulty date: July 13, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 04612
- Aircraft time: 47,071 hours, 16,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 873200
- Condition: Failed
- Location: 10wl-Batt
- Part time: 7,496 hours, 2,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#47, LGA-TPA. 'FWD EMERG LIGHT BATTERY 10WL FAILED TEST; REMOVED AND REPLACED FWD EMERG LIGHT BATTERY 10WL IAW AMM 33-51-38.'
